MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT 3D METAL; MPACT 3D METAL SHELL TWO HOLE Ø54MM

MEDACTA INTERNATIONAL SA MPACT 3D METAL; MPACT 3D METAL SHELL TWO HOLE Ø54MM
Model Number 01.38.054DH
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department: the complaint describes an early revision of a cementless tha approximately 8.5 months after primary implantation due to acetabular cup loosening, with radiographic radiolucency around the cup and a cranial gap between the acetabular bone and shell.In the context of coxa profunda with a very thin medial acetabular wall, this finding may suggest challenging acetabular anatomy with reduced structural support, potentially contributing to suboptimal initial seating, insufficient press-fit stability, micromotion, and failure of successful osseointegration.However, the exact root cause cannot be determined with the available information and there is currently no confirmed evidence of device malfunction or manufacturing defect.Batch review performed on 06 may 2026 cup: mpact 3d metal 01.38.054dh mpact 3d metal shell two hole d 54mm (k171966) lot 2417821: (b)(4) items manufactured and released on 29-jul-2024.Expiration date: 11-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is possible literature described adverse event after primary hip arthroplasties and causes are often unknown.The event may be related to case-specific clinical and anatomical factors, including coxa profunda with a very thin medial acetabular wall, which may have reduced acetabular structural support and contributed to suboptimal initial seating, insufficient press-fit stability, micromotion, and unsuccessful osseointegration of the cementless cup.The device history record review did not identify any potentially related manufacturing anomaly.
 
Event or Problem Description
At about 9 months from the primary, the patient came in presenting mild pain due to a loose cup and the cause is unknown.There was no trauma or infection indicated.After an orthopedic surgeon observation, the cup loosening had increased.The surgeon revised the amistem-p collared size 3 to a quadra-p cemented size 2, the 36mm biolox head s to an head l, the hooded pe hc liner d 36/e to a d 36/f, and the mpact 3d metal shell two hole d 54mm to a multi hole d 60mm.The surgery was completed successfully.

Brand Name
MPACT 3D METAL
Common Device Name
MPACT 3D METAL SHELL TWO HOLE Ø54MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25328462
Report Number3005180920-2026-00476
Device Sequence Number18593286
Product Code LPH
UDI-Device Identifier07630030812606
UDI-Public07630030812606
Combination Product (Y/N)N
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.38.054DH
Device Lot Number2417821
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale